LIVE VIDEO: WZZM 13 News    Watch
 

Viagra may cause hearing loss

9:55 AM, Oct 19, 2007   |    comments
  • Share
  • Print
  • - A A A +

Undated - Users of Viagra and other impotence drugs are being warned they may experience sudden hearing loss. It's not clear that the drugs actually cause hearing loss. But the Food and Drug Administration has decided to add a warning about the possible risk after counting 29 reports of the problem since 1996. The reports involve hearing loss in one ear, which in a third of cases was temporary. The FDA is urging patients who experience any hearing problems - loss or ringing in the ears - to promptly call their doctors and stop taking the impotence drugs. The impotence drugs Viagra, Cialis and Levitra will bear the warnings. So will Revatio, a drug for pulmonary hypertension, which contains the same ingredient as Viagra.

AP

Most Viewed Articles

Most Watched Videos